# SDR UALA2010083003203

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 56,389 hours, 20,659 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT MED SLIDE ASSY SURVIVAL STRAP IS NOT VISIBLE.   ROUTED SURVIVAL STRAP.
